I'm on my fifth day of my period and I'm peeing a lot more now I'm bleeding sometime s and sometimes iam not iam in Depo-Provera but my doctor said that imhav?

Huh? I'm not sure what your question is here. Can you rephrase it and ask again? The "peeing a lot" problem is completely seperate from the irregular menses problem, if that helps. "Peeing a lot" if it is associated with frequency ( having to go frequently) and urgency ( a sudden feeling that you have to go) is likely to be a uti.

Related Questions

I got my first Depo-Provera shot on the same day my period was due I still have not gotten my period or any bleeding I am 13 days late now could I be pregnant?

No. Typically most offices will administer a pregnancy test before giving a woman the depot Provera (medroxyprogesterone) shot. It's possible that if you had sex a few days before you got the shot that you are pregnant. If worried, then consider a home pregnancy test, just to be sure. Normal for the shot to cause absence of periods entirely, though, that's a known side effect of the medication. Read more...

I am on the injection Depo-Provera in September it has stop my period and now I'm bleeding in October is that normal?

Depo. Abnormal bleeding, bleeding everyday to no bleeding at all, is a side effect of progesterone only contraceptives such as depo. The bleeding pattern you describe can be entirely normal on depo. Read more...
Depo-provera. Depo-provera does not always stop ovulation, and therefore does not always result in "no periods". The mechanism for birth control is from the progesterone, which makes the lining of the womb not hospitable for implantation of the fertilized egg. It will still work even if you have occasional periods, just don't miss the shot every three months or your can become pregnant. Read more...

I got the Depo-Provera shot and I haven't had my period in almost 2months do you think I'm pregnant? Or is it just the shot? Also I feel like I have to pee a lot

Probably shot. One of the side effects of the shot is the absence of periods. If you are worried, you can take a pregnancy test. Read more...
DEPO Shot. One does not have periods when they are on the depo shot. I see nothing about that question that would prompt you to add the symptoms of having to pee a lot. Are you diabetic? Do you have a bladder infection? Read more...

I've been off Depo-Provera for 7 months now and my period has been normal but I only had 4 days of very light implantation bleeding and now my period is late?

Test. Check a pregnancy test anytime if you think you are at risk to be pregnant. I'm not sure about what you refer to as implantation bleeding, that is wildly unpredictable (at best.) good luck! Read more...

I had my period earlier this month now I am cramping and bleeding what can it be? I was on Depo-Provera shot about two months ago my shot was due last month its going to be two months since I was suppose to get my shot

This . This is merely your body responding to a change in hormone levels. After about three months, if your regular periods have not resumed see your doctor. However, if the bleeding is heavy and persists for more than 7 days, see your doctor sooner. Take care. Read more...

I've been on Depo Provera (medroxyprogesterone) for 2 months and I have been on my period for 11 days now and it won't quit. Is this normal? How can I stop the bleeding?

See your dr. It is not uncommon to bleed irregularly on Depo-provera especilly when you first start on it. You should get checked to rule out other causes. If you are considering changing to a pill or other form of birth control that should be done before the Depo shot wears off. Read more...